MAUDE Adverse Event Report: Orthofix Srl FITBONE INTRAMEDULLARY LENGTHENING NAIL TAA1160-F-225

Orthofix Srl FITBONE INTRAMEDULLARY LENGTHENING NAIL TAA1160-F-225
Model Number FITBONE
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury

Brand Name
FITBONE INTRAMEDULLARY LENGTHENING NAIL TAA1160-F-225
Common Device Name
FITBONE INTRAMEDULLARY LENGTHENING NAIL TAA1160-F-225
Manufacturer (Section D)
Orthofix Srl
via delle nazioni, 9
bussolengo, verona, italy 37012
IT  37012
Manufacturer (Section G)
Orthofix Srl
via delle nazioni, 9
bussolengo, verona, italy 37012
IT   37012
Manufacturer Contact
elvira taccarelli
via delle nazioni, 9
bussolengo, verona 37012
IT   37012
MDR Report Key50879073
Report Number9680825-2026-00055
Device Sequence Number10714951
Product Code HSB
UDI-Device Identifier18053340344067
UDI-Public18053340344067
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K163368
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFITBONE
Device Catalogue Number60001468.
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown